MAUDE Adverse Event Report: MEDTRONIC, INC.; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

MEDTRONIC, INC.; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number 97754
Medical Device Problem Codes Device Displays Incorrect Message (2591); Charging Problem (2892); Connection Problem (2900)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/19/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Analysis of the insr, serial # (b)(4), complaint was unverified.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received regarding a patient with an implantable neurostimulator (ins), and it was reported that the patient saw a screen with a picture of a cord, and thinks it might be the "charge the recharger" screen, but was not sure.Additional information received stated that the patient had all the components, and was unable to charge as the arrows did not line up.It was determined the desktop charger was plugged in backwards and the recharger connector was damaged.Patient was issued a new recharger and desktop charger.No symptoms were reported.There were no reported complications and no further complications were expected.Patient was implanted for non-malignant pain.Additional information: information was reported that the patient has never been able to fully charge.The patient received new ins recharger equipment the patient received resolved the issues with the recharger.No further complications were reported.No patient symptoms were reported related to this event.
 
Additional Manufacturer Narrative
Review of this mdr shows there is no information to reasonably suggest that the device in this report may have caused or contributed to a death or serious injury or that the device in this report has malfunctioned.Therefore, this event did not and does not meet the reporting requirement stipulated in 21 cfr 803.Medtronic, inc.(if information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key6886497
Report Number2182208-2017-01458
Device Sequence Number16343900
Product Code LGW
UDI-Device Identifier00643169585928
UDI-Public00643169585928
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number97754
Device Catalogue Number97754
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/27/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2017
Supplement Date Received by Manufacturer11/03/2017
11/20/2017
Initial Report FDA Received Date09/22/2017
Supplement Report FDA Received Date11/03/2017
12/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age52 YR
Patient Weight98